# SDR A6WA202210228356

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 40,117 hours, 38,375 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Relay
- Part number: MS2774318
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU SOV STATUS PRESENT IN-FLIGHT WITH APU OFF.  MESSAGE CLEARED AFTER ENGINE SHUTDOWN.  AIRCRAFT REMOVED FROM SERVICE.   R&R FUEL CONTROL RELAY IAW 20-22-00. OPS CHECK GOOD.
